# SDR UALA2008112006593

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 51,431 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Condition: Faulty
- Location: O2 Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPT O2 RESET - TEST SLIDE STICKS IN TEST POSITION.  REPLACED O2 BOX PER MM 35-11-51.
